MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO HERNIA SYSTEM 10CM UNDERLAY; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO HERNIA SYSTEM 10CM UNDERLAY; MESH, SURGICAL, POLYMERIC
Model Number UHSL6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240); Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on (b)(6) 2017.(b)(4) submitted for adverse event which occurred on (b)(6) 2017.
 
Event or Problem Description
It was reported by an attorney that the patient underwent a hernia repair procedure on (b)(6) 2016 and mesh was implanted.It was reported that the patient underwent partial removal surgeries on (b)(6) 2017 and (b)(6) 2017.It was reported that the patient experienced adhesion, discomfort, pain, hernia and neuralgia.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to fda: (b)(6) 2020.Additional information: d4, h4.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.

Brand Name
ULTRAPRO HERNIA SYSTEM 10CM UNDERLAY
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10382043
Report Number2210968-2020-05940
Device Sequence Number19625203
Product Code FTL
UDI-Device Identifier10705031132566
UDI-Public10705031132566
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K071249
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model NumberUHSL6
Device Catalogue NumberUHSL6
Device Lot NumberJK8CQKA0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;